Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Ibuprofen 200 mg Tablets, 500-Count:Active ingredient is 200mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and overIbuprofen tablets 200mg are a non-steroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tabletsStrong
...more >>